zbMATH — the first resource for mathematics

Relational symplectic groupoids. (English) Zbl 1351.53100
This work introduces a novel object: relational symplectic groupoid. Such relational symplectic groupoids are possibly infinite-dimensional manifolds, and include the usual finite-dimensional symplectic groupoids. The interesting case are regular relational ones, which underly Poisson manifolds as space of objects. The most valuable result is that every Poisson manifold can also be integrated to such a relational symplectic groupoid.

53D17 Poisson manifolds; Poisson groupoids and algebroids
70S05 Lagrangian formalism and Hamiltonian formalism in mechanics of particles and systems
groupoid; symplectic
Full Text: DOI arXiv
[1] Andersen, J.E., Kashaev, R.: A TQFT from quantum Teichmüller theory. arXiv:1109.6295 [math.QA] · Zbl 1305.57024
[2] Aof, M.; Brown, R., The holonomy groupoid of a locally topological groupoid, Top. Appl., 47, 97-113, (1992) · Zbl 0855.22007
[3] Bates, S., Weinstein, A.: Lectures on the geometry of quantization, Berkeley mathematical lecture Notes, vol. 8 (1997) · Zbl 1049.53061
[4] Brown, R.; Mucuk, O., Foliations, locally Lie groupoids and holonomy, Cah. Top. Geom. Diff. Cat., 37, 61-71, (1996) · Zbl 0868.22001
[5] Bursztyn, H.; Crainic, M.; Weinstein, A.; Zhu, C., Integration of twisted Dirac brackets, Duke Math. J., 123, 549-607, (2004) · Zbl 1067.58016
[6] Cattaneo, A.S., Deformation quantization and reduction, Contemp. Math., 450, 79-101, (2008) · Zbl 1149.53054
[7] Cattaneo, A.S., Coisotropic submanifolds and dual pairs, Lett. Math. Phys., 104, 243-270, (2014) · Zbl 1326.53119
[8] Cattaneo, A.S., Contreras, I.: Groupoids and Poisson sigma models with boundary. arXiv:1206.4330. In: Proceedings of the Summer School: Geometric and Topological Methods for Quantum Field Theory (2014) · Zbl 1299.81035
[9] Cattaneo, A.S., Felder, G.: Poisson sigma models and symplectic groupoids, In: Landsman, N.P., Pflaum, M., Schlichenmeier, M. (eds.) Quantization of Singular Symplectic Quotients, Progress in Mathematics 198 (Birkhäuser), 61-93 (2001) · Zbl 1038.53074
[10] Cattaneo, A.S., Mnëv, P., Reshetikhin, N.: Classical BV theories on manifolds with boundaries. arXiv:1201.0290 [math-ph], to appear in Comm. Math. Phys. (2012) · Zbl 1154.46041
[11] Cattaneo, A.S., Mn̈ev, P., Reshetikin, N.: Classical and quantum Lagrangian field theories with boundary. In: Proceedings of the Corfu Summer Institute 2011 School and Workshops on Elementary Particle Physics and Gravity,Corfu, Greece (2011) · Zbl 1149.53054
[12] Contreras, I.: Relational symplectic groupoids and Poisson sigma models with boundary. arXiv:1306.3943 [math.SG]. Ph.D. Thesis, Zürich University
[13] Coste, A., Dazord, P., Weinstein, A.: Groupoïdes symplectiques, Publ. Dept. Math. Univ. Claude-Bernard Lyon I (1987) · Zbl 1066.53131
[14] Crainic, M.; Fernandes, R.L., Integrability of Lie brackets, Ann. Math. (2), 157, 575-620, (2003) · Zbl 1037.22003
[15] Crainic, M.; Fernandes, R.L., Integrability of Poisson brackets, J. Diff. Geom., 66, 71-137, (2004) · Zbl 1066.53131
[16] Dazord, P., Groupödes symplectiques et troisième théorème de Lie non linéaire, Lect. Notes Math., 1416, 39-74, (1990)
[17] Hawkins, E., A groupoid approach to quantization, J. Symplectic Geom., 6, 61-125, (2008) · Zbl 1154.46041
[18] Kontsevich, M.: Deformation quantization of Poisson manifolds. q-alg/9709040. Lett. Math. Phys. 66(3) (2003) · Zbl 1058.53065
[19] Lang S.: Differentiable manifolds. Addison Wesley, USA (1972)
[20] Libermann, P.: Sur les automorphismes infinitesimaux des structures symplectiques et des structure de contact, Louveim, Colloque de Geometrie differentielle globale, Bruxelles (1959) · Zbl 0095.36803
[21] Moerdjik, I., Mrcun, J.: Intoduction to foliations and Lie groupoids. Cambridge studies in advanced mathematics. 91 (2003) · Zbl 1095.53057
[22] Severa, P.: Some title containing the words homotopy and symplectic, e.g. this one. Preprint math.SG/0105080 · Zbl 1102.58010
[23] Tseng, H.H.; Zhu, C., Integrating Poisson manifolds via stacks, Trav. Math., 15, 285-297, (2006) · Zbl 1095.53057
[24] Weinstein, A., Symplectic groupoids and Poisson manifolds, Bull. Am. Math. Soc., 16, 101-104, (1987) · Zbl 0618.58020
[25] Xu, P.: Symplectic groupoids of reduced Poisson spaces. C. R. Acad. Sci. Paris, Serie I Math (1992) · Zbl 0760.58019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.